Advances in Pure Mathematics

Vol.6 No.4(2016), Paper ID 64521, 8 pages

DOI:10.4236/apm.2016.64016

 

A Direct Proof for Riemann Hypothesis Based on Jacobi Functional Equation and Schwarz Reflection Principle

 

Xiang Liu, Rybachuk Ekaterina, Fasheng Liu

 

Tong Ji University, Shanghai, China
Kuzbass State Technical University, Kemerovo, Russia
Shandong University of Science and Technology, Qingdao, China

 

Copyright © 2016 Xiang Liu, Rybachuk Ekaterina, Fasheng Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, X. , Ekaterina, R. and Liu, F. (2016) A Direct Proof for Riemann Hypothesis Based on Jacobi Functional Equation and Schwarz Reflection Principle. Advances in Pure Mathematics, 6, 193-200. doi: 10.4236/apm.2016.64016.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.